# SDR USAA2011091900003

- Difficulty date: September 6, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,916 hours, 19,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT BETWEEN  FR20 TO FR21, -Y1292.  REPLACED SEAT TRACK AT BETWEEN  FR20 TO FR21, -Y1292 IAW A319 SRM 51-72-11.
